# SDR FDEA200812315322

- Difficulty date: December 31, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310
- Aircraft serial: 549
- Aircraft time: 34,957 hours, 13,118 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB11021
- Part serial: 1116750
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR FAILED TO RETRACT. ECAM  DISPLAYED L/G RETRACTION INOP. ACFT LOST AUTO-THROTTLES.  FOUND  TARGET SENSORS 9GA AND 11GA LOS SE AND OUT OF "C" DIMENSIONS OUT OF LIMITS; REMOVED  AND REPLACED SENSORS 9GA AND 11GA ON LT BOGIE REF. MM 32-00-00-4.  JACKED ACFT AND PERFORMED GEAR SWING REF MM 32-31-00 IN BOTH SYSTEMS 1 AND 2, OPS CHECK NORMAL, NO DEFECTS NOTED AT THIS TIME.
